dc.contributor.authorLin, Maria Yu
dc.contributor.authorFoo, Say Wei
dc.contributor.authorMathew, George
dc.contributor.authorBergmans, J. W. M.
dc.contributor.authorYe, Weichun
dc.date.accessioned2009-04-24T08:31:42Z
dc.date.available2009-04-24T08:31:42Z
dc.date.copyright2000en_US
dc.date.issued2000
dc.identifier.citationLin, M. Y., Foo, S. W., Mathew, G., Bergmans, J. W. M., & Ye, W. (2000). Compensation of MR head non-linearities using a saturable transfer function. IEEE Transactions on Magnetics, (36)5, 2490-2492.en_US
dc.identifier.issn0018-9464en_US
dc.identifier.urihttp://hdl.handle.net/10220/4578
dc.description.abstractIt is well known that the nonlinear behavior of Magneto-Resistive (MR) heads result in the isolated pulses having asymmetry and saturation. These nonlinear effects can be quantified by measuring the positive and negative isolated pulses. In this paper, we propose a saturable model for estimating the MR nonlinearity from read-back signals. It models the nonlinearity using bias and saturation parameters. The proposed model can be used to compensate the nonlinearity in the read-back signal, thus providing a way to linearize the channel. Simulations done using measured data demonstrate the effectiveness of the proposed model.en_US
dc.format.extent3 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesIEEE transactions on magneticsen_US
dc.rights© 2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.titleCompensation of MR head non-linearities using a saturable transfer functionen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.identifier.openurlhttp://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ISI_WOS_XML&id=doi:&genre=&isbn=&issn=0018-9464&date=2000&volume=36&issue=5&spage=2490&epage=2492&aulast=Lin&aufirst=%20MY&auinit=MY&title=IEEE%20TRANSACTIONS%20ON%20MAGNETICS&atitle=Compensation%20of%20MR%20head%20non%2Dlinearities%20using%20a%20saturable%20transfer%20function
dc.identifier.doihttp://dx.doi.org/10.1109/20.908338
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record